# SDR ERAA96290

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126EH
- Make and model: Bolkms BO105S
- Aircraft serial: S567
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 6851574
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SCROLL OVERHAULED AND REC'D BACK AT ERA 8-13-96 WITH ROUGH WELD ON OUTER RIM ADJACENT TO STUDS.
